Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffer from typhoid and depression. What would be the treatment?

Hi, I have relative, who had typhoid a while back and immediately after had a case of depression. We took her to a hospital, but there is nothing they could do, after refering her to a psychiatrist, she was done for an ECT and some meds and she recovered. Almost a month ago she suffered from Typhoid and the same depressive order seems to have made a come-back. Please urgently advise. The doctor who helped us last time cannot be found and the hospital is not helping. Please urgently advise on "Depression after Typhoid" and what is the treatment. Much appreciated.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern for your friend. However, there are many medications that can effectively treat depression. I also believe that you will benefit from taking medications if you do not have any other co morbid conditions and you have let you friend know that she needs to be seen by a psychiatrist for getting the right medications. I hope this helps.

Take care and have a lovely day!
Answered: Wed, 15 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor